MathSciNet Relay Station
MathSciNet bibliographic data
MR2667891 (2011k:22017) 22E50 (11F70)
Paškūnas, Vytautas Extensions for supersingular representations of ${\rm GL}\sb 2(\Bbb Q\sb p)$. Astérisque No. 331 (2010), 317–353. ISBN: 978-2-85629-282-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement